MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS PERFORMA PERIPHERAL CATHETER

MERIT MEDICAL SYSTEMS PERFORMA PERIPHERAL CATHETER
Catalog Number 7523-13/B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Perforation (2511)
Date of Event 10/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a selective coronary angiogram [sca], the catheter tip dissected the ostium of the right coronary artery [rca] during diagnostic catheter manipulations over a guide wire.The physician successfully covered and treated the dissection by deploying a drug eluting sent [des] within the patient's rca.No additional patient consequences to report.

Brand Name
PERFORMA PERIPHERAL CATHETER
Common Device Name
PERIPHERAL CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego, CA 92154
MDR Report Key9292657
Report Number3011642792-2019-00021
Device Sequence Number2448851
Product Code DQO
UDI-Device Identifier00884450004265
UDI-Public00884450004265
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K943739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Catalogue Number7523-13/B
Device Lot NumberI1543420
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2019
Initial Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE
Outcome Attributed to Adverse Event Required Intervention;